I just started taking 50 mg after 2 weeks of 25 mg. I am so depressed I am at my wits end. I also take 37.5 of Effexor but really can't tolerate AD's. I'm hoping someone can reply with some hope for me. Thank you.
Hi, bobby! I'll try to give you some hope but try to be patient for just a bit longer although I can hear how badly you're hurting. Lamictal may take about a month (3-5wks) to reach maximum effect and with your dosage increase you should start feeling some changes soon.
Your doctor started you on a very low dose to allow your body to adjust gradually to the medication and to try to determine the lowest dose that will control your symptoms. You're still on a relatively low dose and depending on your progress don't be surprised if the doctor elects to increase you again or even several times.
Do try to bear with it for a bit longer as there is a light at the end of your tunnel. Be sure to stay in touch with your doctor and let him know exactly how you're feeling so he can adjust your dose accordingly.
Best of luck to you and always feel free to adrress any questions or concerns you may have here. WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2014 • 1 answer
Posted 3 Apr 2015 • 4 answers
Posted 3 Jan 2016 • 5 answers
Posted 29 Jun 2016 • 2 answers
Posted 13 Jul 2016 • 4 answers